# SDR 2003UALA00797

- Difficulty date: October 23, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N767UA
- Make and model: Boeing 777222
- Aircraft serial: 26918
- Aircraft time: 34,368 hours, 6,711 cycles
- Engine: Pwa PW4077
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 27406504
- Condition: Failed
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COULD NOT PRESSURIZE AIRCRAFT ON CLIMBOUT.  DOWNLINKED CMC DATABASE SHOWED MAINTENANCE MESSAGE 21-39080, THE CABIN PRESSURE COULD NOT BE CONTROLLED DUE TO FAILED AFT OUTFLOW VALVE CONTROL UNIT (VCU).  AFTER REPLACING THE FAILED ACTUATOR ASSY (COMPRISED OF THE VCU) WITH A SERVICEABLE ONE, THE AIRCRAFT RETURNED TO SERVICE.
